Alert archive / Kansas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 30, NWS Wichita, KS

May 5, 2007Barton County, Reno County, Rice County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 5, 2007, 5:46 PM CDT for Barton County, Reno County, Rice County, Kansas. It was in force for 29 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 5, 2007, 5:46 PM CDT (22:46 UTC)
Expired
May 5, 2007, 6:15 PM CDT
In force
29 min
Issued by
NWS Wichita, KS
Area
Counties, with a storm outline in the text

Counties Barton County, KS, Reno County, KS, Rice County, KS

The radar

The Wichita radar (KICT), 113 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 5, 6:00 PM CDTHAIL 17 Sse Ellinwood, KS
May 5, 6:09 PM CDTTORNADO3 S Raymond, KSOBSERVER REPORTED BRIEF TOUCH-DOWN OF TORNADO.
May 5, 6:15 PM CDTTORNADO6 Nw Alden, KS
May 5, 6:17 PM CDTTORNADO4 Se Chase, KSTORNADO ON THE GROUND AT THIS TIME.
May 5, 6:21 PM CDTTORNADO2 S Chase, KSTORNADO BRIEF TOUCH-DOWN. TORNADO HAS DISIPATED BUT STRONG ROTATION.
May 5, 6:22 PM CDTTORNADORaymond, KSTWO BRIEF TOUCH DOWNS IN PAST 3 TO 4 MIN. FUNNEL STILL VISIBLE.
May 5, 6:24 PM CDTHAIL 1.752 N Raymond, KSREPORTED BY OFFICER ON 56 HWY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 5, 9:51 AM CDTTornado Watch PDSSPC12 hr
May 5, 12:15 PM CDTTornado Watch PDSSPC10 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.8 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2007-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3496 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2007-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 292 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3496 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
681 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
292 m²/s²
0-3 km storm-relative helicity
304 m²/s²
Significant tornado parameter
6.3
Supercell composite
22.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 052247
SVRICT
KSC009-155-159-052315-
/O.NEW.KICT.SV.W.0030.070505T2246Z-070505T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
546 PM CDT SAT MAY 5 2007

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN RENO COUNTY IN SOUTH CENTRAL KANSAS.
  WESTERN RICE COUNTY IN CENTRAL KANSAS.
  SOUTHEASTERN BARTON COUNTY IN CENTRAL KANSAS.

* UNTIL 615 PM CDT.

* AT 545 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL...
  AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
  RAYMOND...OR 21 MILES SOUTHEAST OF GREAT BEND...AND MOVING
  NORTHEAST AT 40 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  ALDEN...BUSHTON...CHASE...ELLINWOOD...FREDERICK...GENESEO...
  LYONS...RAYMOND...SILICA.

SAFETY INFORMATION FOR THIS WARNING FOLLOWS:

SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.

A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. THIS STORM 
HAS HAD A HISTORY OF PRODUCING FUNNEL CLOUDS AND TORNADOES...SO THIS 
WARNING MAY NEED TO BE REPLACED WITH A TORNADO WARNING. SEVERE 
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE 
WARNING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING
FOR CENTRAL KANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000
PM CDT SATURDAY EVENING FOR SOUTH CENTRAL KANSAS.

LAT...LON 3824 9848 3824 9862 3851 9861 3851 9801
      3804 9848

$$

KLEINSASSER
1 follow-up statement
000 
WWUS53 KICT 052257
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
557 PM CDT SAT MAY 5 2007

KSC009-155-159-052315-
/O.CON.KICT.SV.W.0030.000000T0000Z-070505T2315Z/
BARTON KS-RICE KS-RENO KS-
557 PM CDT SAT MAY 5 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
RENO...WESTERN RICE AND SOUTHEASTERN BARTON COUNTIES UNTIL 615 PM
CDT...

AT 553 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER
SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED
9 MILES SOUTHWEST OF RAYMOND...OR 21 MILES SOUTHEAST OF GREAT BEND...
MOVING NORTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  NEAR RAYMOND BY 605 PM CDT.
  NEAR CHASE BY 610 PM CDT.

THE TOWN OF SILICA IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES...WITH
LITTLE OR NO ADVANCE WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING
FOR CENTRAL KANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000
PM CDT SATURDAY EVENING FOR SOUTH CENTRAL KANSAS.

LAT...LON 3824 9848 3824 9862 3851 9861 3851 9801
      3804 9848

$$

KLEINSASSER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 3:00 PM CDT, 2 hours 46 minutes earlier.

Area forecast discussion, May 5, 3:00 PM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
300 PM CDT SAT MAY 5 2007

.DISCUSSION...
MAIN FORECAST CONCERNS: SEVERE WEATHER TONIGHT THROUGH SUNDAY
NIGHT...THEN CHANCES FOR FLOODING FOR TONIGHT THROUGH THE MIDDLE OF
THE WEEK.

TONIGHT:
DIFFLUENCE HAS BECOME MORE PRONOUNCED IN THE PROFILER NETWORK THIS
AFTERNOON AHEAD OF AN UPPER LOW OVER EASTERN COLORADO. CONVECTION
STARTED LATE THIS MORNING ALONG THE DRYLINE...AND WILL CONTINUE
THROUGH THE EVENING HOURS IF NOT THROUGH THE NIGHT. INSTABILITY...
SHEAR AND MOISTURE ARE ALL PLENTIFUL WITH THIS SYSTEM. WITH THE DRY
LINE EXTENDING FROM FAR SOUTHWEST NEBRASKA THROUGH NEAR DODGE CITY
AND INTO THE TEXAS PANHANDLE...THAT WILL CONTINUE TO BE THE FOCUS
FOR STORM INITIATION AND GENERAL STORM MOTION WILL BE TO THE
NORTH...AND RIGHT MOVERS WOULD MOVE TO THE NORTHEAST.

WINDS WILL LIKELY CONTINUE TO GUST THROUGH THE NIGHT...HOWEVER THEY
SHOULD DROP BELOW ADVISORY CRITERIA AROUND SUNSET. THEREFORE WE WILL
CONTINUE THE WIND ADVISORY AND EXPECT TO BE ABLE TO LET IT EXPIRE AT
7PM.

SUNDAY:
ANOTHER ROUND OF THUNDERSTORMS IS ON TAP FOR SUNDAY. NEARLY
STATIONARY FRONTAL BOUNDARY IS EXPECTED TO EXTEND FROM CENTRAL
NEBRASKA TO NEAR HAYS...THEN SOUTHWARD TO NEAR AMARILLO. THIS SHOULD
BE THE GENERATION POINT FOR ONGOING THUNDERSTORMS AND SPC DOES HAVE
ALL OUR FORECAST AREA IN A SLIGHT RISK FOR SEVERE WHICH CERTAINLY
LOOKS REASONABLE.

SUNDAY NIGHT AND MONDAY:
THE FRONTAL BOUNDARY DRIFTS EASTWARD AND SHOULD BE IN THE VICINITY
ON A LINE FROM THE NORTHEAST CORNER OF KANSAS TO NORTH CENTRAL
OKLAHOMA. ABUNDANT MOISTURE STAYS OVER THE AREA WITH SHOTS OF ENERGY
MOVING ACROSS THE AREA. DURING THIS TIME FRAME WOULD NOT BE
SURPRISED TO SEE AREAL QPF VALUES IN THE INCH TO INCH AND A HALF
RANGE. AT THIS POINT IN TIME AM NOT ISSUING A FLOOD WATCH BUT WILL
DEFINITELY MENTION THE POSSIBILITY OF FLOODING CONDITIONS IN THE HWO
AND WILL BE PUTTING OUT A HYDROLOGIC OUTLOOK STATEMENT.

TUESDAY-WEDNESDAY:
DID NOT MAKE SIGNIFICANT CHANGES TO THIS PERIOD. H5 TROF REMAINS
OVER THE SOUTHERN ROCKIES WITH IMPULSES OF ENERGY CONTINUING TO
EJECT OUT AHEAD OF IT. AT THE SURFACE...NEARLY STATIONARY FRONTAL
BOUNDARY BISECTS OUR FORECAST AREA AND WILL BE THE FOCUS FOR
CONTINUING CHANCES OF THUNDERSTORMS.

THURSDAY THROUGH SATURDAY:
FOR NOW AM GOING TO LEAVE THE FORECAST DRY. GFS MODEL HAS THE H5
TROF EXTENDING FROM EASTERN NEBRASKA SOUTHWARD THROUGH SOUTH CENTRAL
KANSAS THURSDAY MORNING...THEN MOVES IT INTO THE SOUTHEAST U.S. BY
SATURDAY. BEHIND IT RIDGING MOVING IN. AT THE SURFACE...HIGH
PRESSURE SHOULD BE THE DOMINATE FEATURE.

.AVIATION...
GUSTY SOUTH WINDS WILL DIMINISH SOMEWHAT AFTER SUNSET BUT WILL STILL
REMAIN IN THE 15 TO 25 KT RANGE OVERNIGHT. MVFR CEILINGS SHOULD BE
THE RULE. THUNDERSTORMS IN THE VICINITY OF RSL AND GBD THIS
AFTERNOON WILL CONTINUE TO DEVELOP EASTWARD THIS EVENING. SEVERE
WEATHER IS DEFINITELY A POSSIBILITY WITH THESE STORMS. TOWARD
SUNRISE VISIBILITIES MAY BE REDUCED TO THE 3-5 MILE RANGE WITH
BR...HZ...AND SCATTERED SHOWERS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    68  78  61  76 /  60  60  70  50
HUTCHINSON      67  76  59  75 /  70  60  80  40
NEWTON          68  78  61  76 /  60  60  70  50
ELDORADO        68  79  63  77 /  50  50  70  50
WINFIELD-KWLD   68  79  63  77 /  50  50  70  50
RUSSELL         66  75  55  74 /  70  70  80  30
GREAT BEND      66  76  55  75 /  70  70  80  30
SALINA          67  77  58  75 /  80  60  80  30
MCPHERSON       68  77  59  75 /  70  60  80  40
COFFEYVILLE     68  82  66  78 /  30  50  60  50
CHANUTE         68  81  66  78 /  30  50  60  50
IOLA            68  81  66  78 /  20  50  60  50
PARSONS-KPPF    68  82  66  78 /  30  50  60  50

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ032-033-047>052-
067-068-082-083-091-092.

&&

SCHRECK/ELDER
Hazardous weather outlook, May 5, 3:55 PM CDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
355 PM CDT SAT MAY 5 2007

KSZ032-033-047>053-067>072-082-083-091>096-098>100-062200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
355 PM CDT SAT MAY 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE OVER PARTS OF CENTRAL
AND SOUTH CENTRAL KANSAS. THE MAIN THREAT IS GENERALLY ALONG AND
WEST OF THE KANSAS TURNPIKE. STRONG INSTABILITY AND WIND SHEAR IN
THE ATMOSPHERE WILL ALLOW SEVERAL OF THESE STORMS TO BECOME
SUPERCELLS. THE MAIN THREATS WILL BE TORNADOES...VERY LARGE
HAIL...AND DAMAGING WINDS. A STRONG TORNADO IS POSSIBLE.

IN ADDITION...LOCALLY HEAVY RAINFALL IS POSSIBLE TONIGHT IN
CENTRAL AND SOUTH CENTRAL KANSAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE AREA
SUNDAY THROUGH MONDAY. SEVERE WEATHER CHANCES WILL BE STRONGLY
DEPENDANT ON HOW MUCH SUNSHINE AND HEATING OCCURS. IN
ADDITION...LOCALLY HEAVY RAINFALL IS POSSIBLE SUNDAY INTO MONDAY.
PLEASE STAY TUNED TO LATER OUTLOOKS FOR MORE UPDATES.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS WILL LIKELY BE NEEDED TONIGHT ACROSS CENTRAL AND
SOUTH CENTRAL KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

ELDER

In the hours before

Special weather statement, May 5, 1:46 PM CDT, 4 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
146 PM CDT SAT MAY 5 2007

KSZ032-051930-
RUSSELL-
146 PM CDT SAT MAY 5 2007

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR RUSSELL COUNTY...

AT 144 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF GORHAM...OR 7 MILES
SOUTHWEST OF RUSSELL...AND MOVING NORTHEAST AT 40 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

COX
Special weather statement, May 5, 3:19 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
319 PM CDT SAT MAY 5 2007

KSZ032-047-052045-
BARTON-RUSSELL-
319 PM CDT SAT MAY 5 2007

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR BARTON AND RUSSELL COUNTIES...

AT 318 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
SEVERE THUNDERSTORM 7 MILES SOUTH OF BISON...OR 17 MILES NORTH OF
LARNED...AND MOVING NORTHEAST AT 50 MPH.

QUARTER TO GOLF BALL SIZE HAIL IS EXPECTED WITH THIS STORM.

ANOTHER STRONG THUNDERSTORM WAS MOVING THROUGH NORTHWEST RUSSELL
COUNTY. THIS STORM MAY BE CAPABLE OF PRODUCING GUSTY WINDS UP TO 50
MPH AND SMALL HAIL.

PEOPLE IN NORTHWESTERN BARTON AND RUSSELL COUNTIES...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORMS
MOVE INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER
THREATENS.

COX
Special weather statement, May 5, 3:51 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
351 PM CDT SAT MAY 5 2007

KSZ032-047-052145-
BARTON-RUSSELL-
351 PM CDT SAT MAY 5 2007

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR BARTON AND RUSSELL COUNTIES...

AT 350 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES WEST OF GALATIA...OR 20 MILES SOUTHWEST
OF RUSSELL...AND MOVING NORTHEAST AT 30 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

COX
Special weather statement, May 5, 5:22 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
522 PM CDT SAT MAY 5 2007

KSZ047-050-052315-
BARTON-RICE-
522 PM CDT SAT MAY 5 2007

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR BARTON AND RICE COUNTIES...

AT 521 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
SEVERE THUNDERSTORM WITH A POSSIBLE TORNADO NEAR STAFFORD...OR 26
MILES NORTH OF PRATT...AND MOVING NORTHEAST AT 30 MPH.

GOLF BALL SIZE HAIL...AND DAMAGING WINDS OF 60 TO 75 MPH ARE EXPECTED
WITH THIS POWERFUL STORM.

PEOPLE IN SOUTHEASTERN BARTON AND SOUTHWESTERN RICE COUNTIES...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE
STORMS MOVE INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER
THREATENS.

COX

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 9:08 PM CDTSevere Thunderstorm WarningICTBarton54 min
May 4, 9:49 PM CDTSevere Thunderstorm WarningICTRussell40 min
May 4, 10:22 PM CDTSevere Thunderstorm WarningICTLincoln27 min
May 4, 10:35 PM CDTSevere Thunderstorm WarningICTRussell31 min
May 5, 12:20 AM CDTTornado WarningICTBarton, Rice55 min
May 5, 12:38 AM CDTTornado WarningICTBarton37 min
May 5, 1:07 AM CDTTornado WarningICTBarton, Ellsworth, Russell53 min
May 5, 1:12 AM CDTTornado WarningICTBarton, Rice33 min
May 5, 1:49 AM CDTTornado WarningICTBarton, Ellsworth, Rice56 min
May 5, 2:03 AM CDTTornado WarningICTEllsworth, Rice42 min
May 5, 2:41 AM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln, McPherson, Rice, Saline64 min
May 5, 3:20 AM CDTSevere Thunderstorm WarningICTSaline55 min
May 5, 3:59 AM CDTWind AdvisoryICTBarton, Ellsworth, Harper, Harvey, Kingman, Lincoln and 8 more15 hr
May 5, 2:11 PM CDTSevere Thunderstorm WarningICTBarton, Russell52 min
May 5, 6:01 PM CDTTornado WarningICTBarton, Rice44 min
May 5, 6:33 PM CDTTornado Warning EmergencyICTBarton42 min
May 5, 6:54 PM CDTFlash Flood WarningICTBarton9 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.